MAUDE Adverse Event Report: COVIDIEN 10FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 10FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461055E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the port cracked and needed to be replaced.There was no patient injury.Additional information provided on (b)(6) 2021 stated that the feeding tube leaked.
 
Additional Manufacturer Narrative
The device history record (dhr) is established based on the serial number sticker on the device package.A serial number was not provided, therefore the dhr could not be reviewed.As part of the manufacturing process, all dhrs are reviewed and approved by quality, prior to release of the product.Samples were already used on patient therefore the device/s could not be taken to the production line for evaluation following custom¿s policy therefore a sample evaluation was not able to be performed.A photograph of the device was provided, and a crack is seen on the y-port.The root cause could not be determined based solely on a photographic evaluation.The manufacturing process of the y-port assembly, tests and inspections were reviewed.They performed leak test following product specifications.Based on the available information a corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to the current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
10FR 55 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11829232
Report Number1282497-2021-10201
Device Sequence Number4242496
Product Code PIF
UDI-Device Identifier20884521742205
UDI-Public20884521742205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461055E
Device Catalogue Number461055E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/24/2021
Patient Sequence Number1